# SDR DLM11010715

- Difficulty date: May 5, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 41,420 hours, 5,185 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Iced
- Location: Rt Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON DESCENT WHILE ATTEMPING TO DEPLOY SPOILERS NO SPOILERS DEPLOYED ON RIGHT SIDE.  ALSO DID NOT GET RIGHT SPOILERS ON GROUND AND WHEN PLACING FLAPS TO 15 DEGREES GOT ROLLING MOMENT AND FLAP ASYMMTRY LIGHT D305007004.  FOUND LARGE AMOUNT OF ICE BUILDUP IN RIGHT FORWARD SECTION OF THE RIGHT WHEEL WELL CAUSING SPOILER CABLE OPERATION RESTRICTION.  REMOVED ALL ICE VISUALLY CHECKED AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF ALL FLIGHT CONTROLS PER M/M.  CLOSED OFF WATER SHUTOFF VALVE LAV M - C/W SERVICE BULLETIN MD11-53-064.
